advertisement
Question
Posted by: coughing | 2008/11/20

coughing

Hi doc

I recently have started using the Budesonide Aerosol Inhalation BUDEFLAM 200 GENTLE-HALER for seasonal asthma, and I have been told my the doctor to puff twice a day only.

A couple of days ago my chest starting to build up phlem... and i am coughing alot as the phlem needs to come out and i does... the phlem is thick and yellow... could this be a general cough that i picked up or is this a side effect of the pump?

please advise

thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear coughing
it sounds as if you have a bronchitis, probably not due to the asthma pump. I think you need antibiotics, please see your doctor for a prescription.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: mvuyi | 2015/03/27

Hi doc I. I havinng budeflane given by ma doc .when I was fillin. Pans in ma right Ribs.

Reply to mvuyi
Posted by: mvuyi | 2015/03/27

Hi doc I. I havinng budeflane given by ma doc .when I was fillin. Pans in ma right Ribs.

Reply to mvuyi
Posted by: Zenda | 2014/08/23

I have emphysema - how often ani use my budaflam 200 pump. I now puff twice a day - morning and night but it does ot seem to be doing anything.

Reply to Zenda
Posted by: Petro | 2014/05/14

Hi My mother in law uses the following medication. Budeflam 200 gentle inhaler foratec HFA Siriva 33 She is complaining that she has gained 10kg non of the side effects on any of these suggest weight gain please help

Reply to Petro

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement